MAUDE Adverse Event Report: AprioMed AB Bonopty Penetration Set 12G, 10 cm

AprioMed AB Bonopty Penetration Set 12G, 10 cm
Catalog Number 12-1272
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury

Brand Name
Bonopty Penetration Set 12G, 10 cm
Common Device Name
Bonopty Penetration Set
Manufacturer (Section D)
AprioMed AB
virdings allé 28
uppsala, SE- 7 54 5
SW  SE- 754 50
Manufacturer (Section G)
Cenova AB
florettgatan 4
mjölby, SE-59 5 43
SW   SE-595 43
Manufacturer Contact
katrin svensson
virdings allé 28
uppsala, SE- 7-54 5
SW   SE- 754 50
MDR Report Key50853231
Report Number3007664053-2026-00004
Device Sequence Number10025848
Product Code GAA
UDI-Device Identifier07350031350302
UDI-Public07350031350302
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number12-1272
Device Lot Number2412080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age74 YR
Patient SexMale